# SDR PCAA0011076

- Difficulty date: November 20, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 23,111 hours, 25,538 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 17180003
- Part serial: 1035
- Condition: Cracked
- Location: Cockpit
- Part time: 7,089 hours, 7,869 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA- FLIGHT NR 3555 CREW DISCOVERED CAPTAINS SIDE WINDOW CRACKED.  MAINTENANCE REMOVED AND REPLACED CAPTAINS SIDE WINDOW IN ACCORDANCE WITH DEHAVILLAND DASH 8 MAINTENANCE MANUAL 56-10-16.  GROUND RAN A/C OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
